Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have dry skin rashes on body, took antibiotics. Some rashes turned into white spots. Bacteria present in stools. Reason?

Hi! I am Neeraj Sharma (26 male) from New Delhi, India. 03 months ago, i saw same dry skin rashes on my body (Hands, stomach & butt). Firstly, ignored them & put ring gard (anti fungal cream) on as those were looking like ring worm initially but i consulted to skin doctor, he referred for VDRL & TPHA test. My vdrl found +ve till 1:16 in dilution but TPHA found -ve. I went for second opinion from more advanced Lab after 02 days from the previous test. Both VDRL & TPHA found -ve. Then doctor gave me few antibiotics tablet & cream. All the rashes vanished but 02-03 rashes on arms turned into white spot. I also take urine test 01 week ago & stool test yesterday. My urine test was found ok but there is bacteria in my stool test. Kindly suggest me as i am in depression from last 20 days.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dry skin rashes on the body is mainly due to xerosis of skin.sometimes they leave behnd hypopigmentation after getting cured.apply a moistering cream along with momate ointment on the spots
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor